Ghent University Academic Bibliography

Advanced

Biconic aggregation functions

Tarad Jwaid UGent, Bernard De Baets UGent and Hans De Meyer UGent (2012) INFORMATION SCIENCES. 187. p.129-150
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Aggregation function, Quasi-copula, Copula, Diagonal section, Opposite diagonal section, Linear interpolation, OPPOSITE DIAGONAL SECTIONS, QUASI-COPULAS, SEMILINEAR COPULAS, CONSTRUCTION, OPERATORS, TRANSITIVITY, FAMILY
journal title
INFORMATION SCIENCES
Inf. Sci.
volume
187
pages
129 - 150
Web of Science type
Article
Web of Science id
000300201600009
JCR category
COMPUTER SCIENCE, INFORMATION SYSTEMS
JCR impact factor
3.643 (2012)
JCR rank
6/132 (2012)
JCR quartile
1 (2012)
ISSN
0020-0255
DOI
10.1016/j.ins.2011.10.012
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2135847
handle
http://hdl.handle.net/1854/LU-2135847
date created
2012-06-07 11:51:01
date last changed
2012-06-18 11:59:17
@article{2135847,
  author       = {Jwaid, Tarad and De Baets, Bernard and De Meyer, Hans},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keyword      = {Aggregation function,Quasi-copula,Copula,Diagonal section,Opposite diagonal section,Linear interpolation,OPPOSITE DIAGONAL SECTIONS,QUASI-COPULAS,SEMILINEAR COPULAS,CONSTRUCTION,OPERATORS,TRANSITIVITY,FAMILY},
  language     = {eng},
  pages        = {129--150},
  title        = {Biconic aggregation functions},
  url          = {http://dx.doi.org/10.1016/j.ins.2011.10.012},
  volume       = {187},
  year         = {2012},
}

Chicago
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. 2012. “Biconic Aggregation Functions.” Information Sciences 187: 129–150.
APA
Jwaid, T., De Baets, B., & De Meyer, H. (2012). Biconic aggregation functions. INFORMATION SCIENCES, 187, 129–150.
Vancouver
1.
Jwaid T, De Baets B, De Meyer H. Biconic aggregation functions. INFORMATION SCIENCES. 2012;187:129–50.
MLA
Jwaid, Tarad, Bernard De Baets, and Hans De Meyer. “Biconic Aggregation Functions.” INFORMATION SCIENCES 187 (2012): 129–150. Print.